# SDR SWAA2021042660162

- Difficulty date: March 30, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N737JW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27869
- Aircraft time: 73,460 hours, 43,438 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 120.30 AT 19 INCHES FRONT SPAR LT HORIZONTAL STAB / REPAIRED INSPAR RIB 120.30 AT 19 INCHES FROM FRONT SPAR LT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4
